Translator Disclaimer
2018 Global existence and decay rate of strong solution to incompressible Oldroyd type model equations
Baoquan Yuan, Yun Liu
Rocky Mountain J. Math. 48(5): 1703-1720 (2018). DOI: 10.1216/RMJ-2018-48-5-1703

Abstract

This paper investigates the global existence and the decay rate in time of a solution to the Cauchy problem for an incompressible Oldroyd model with a deformation tensor damping term. There are three major results. The first is the global existence of the solution for small initial data. Second, we derive the sharp time decay of the solution in $L^{2}$-norm. Finally, the sharp time decay of the solution of higher order Sobolev norms is obtained.

Citation

Download Citation

Baoquan Yuan. Yun Liu. "Global existence and decay rate of strong solution to incompressible Oldroyd type model equations." Rocky Mountain J. Math. 48 (5) 1703 - 1720, 2018. https://doi.org/10.1216/RMJ-2018-48-5-1703

Information

Published: 2018
First available in Project Euclid: 19 October 2018

zbMATH: 06958798
MathSciNet: MR3866565
Digital Object Identifier: 10.1216/RMJ-2018-48-5-1703

Subjects:
Primary: 35A01, 35Q35, 76A10

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • 2018
Back to Top